It is currently Wed Aug 23, 2017 11:34 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 9 posts ] 
Author Message
 Post subject: Worried
PostPosted: Mon Nov 02, 2015 8:49 pm 
Offline
Super Poster
Super Poster

Joined: Thu Aug 06, 2015 11:45 pm
Posts: 172
Hello Friends,

I posted once before about if anyone else experienced this before while going through Suboxone was. My pupils are two different sizes. They went back to the same, but they are different sizes again and it should not be from Subs because I have not taken any. This is not just me either, I have asked friends and if you look into my eyes it's noticeable. I do have light colored eyes but still.

I guess I need to see my doctor about this, but I googled it and it can be normal, it it can be serious. Either way I think I look like a freak and I'm bugging over it. Just one more thing.

I am always so busy working or worrying about my girls I put my health last. I've been putting off blood work and medical tests. I'm so busy I guess in a way I just don't want to think about or know. I keep procrastinating, I know I need to do these things, yet I put them off and off.


Top
 Profile  
 
 Post subject: Re: Worried
PostPosted: Tue Nov 03, 2015 9:37 am 
Offline
Long Time Member
Long Time Member

Joined: Thu Aug 08, 2013 5:40 pm
Posts: 424
Q, do you have old pictures that show your pupils well? That will at least show your doctor whether it is a new finding.
I would get it checked.
PAX


Top
 Profile  
 
 Post subject: Re: Worried
PostPosted: Tue Nov 03, 2015 9:45 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Jan 01, 2011 12:59 pm
Posts: 1039
I know it sounds cliché, but it's true. If you don't take care of you, you won't be any good for the girls. If you do have a medical issue (not just the eyes, but the other stuff you put off) it's better to nip it in the bud and stay a healthy mom. It's a marathon, not a sprint. :)


Top
 Profile  
 
Our Sponsors
 Post subject: Re: Worried
PostPosted: Tue Nov 03, 2015 10:03 am 
Offline
Super Poster
Super Poster

Joined: Thu Aug 06, 2015 11:45 pm
Posts: 172
Good idea doc. I found one where I'm looking a little to the side but I can zoom in and my pupils appear to me at least to be the same size. I did just start taking some new meds but I read the only meds that go in the eye can be causes of the anisocoria.


Top
 Profile  
 
 Post subject: Re: Worried
PostPosted: Tue Nov 03, 2015 10:07 am 
Offline
Super Poster
Super Poster

Joined: Thu Aug 06, 2015 11:45 pm
Posts: 172
And I'm sure this is something that comes and goes because I look in the mirror everyday to put my eye makeup on. My eyes are so light I definitely can notice when it's happening.


Top
 Profile  
 
 Post subject: Re: Worried
PostPosted: Tue Nov 03, 2015 10:38 pm 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4141
You've heard all us mother hens and the doctor! Go get it checked! And then you have to report back so we know you actually did it!! I've been accused of being hostile lately, so I might as well use it for good! :)

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
 Post subject: Re: Worried
PostPosted: Thu Nov 05, 2015 12:46 am 
Offline
Site Admin
Site Admin
User avatar

Joined: Sun Feb 24, 2008 11:03 pm
Posts: 1545
Pupils enlarge in response to adrenaline and darkness, and constrict in response to light and accommodation (looking at something up close). But the changes occur in both eyes simultaneously. In fact, if you shine a bright light in only your right eye, your left pupil will contract too-- even if there is no light in that eye. There are a couple very unusual situations where the pupil reactions would not be coordinated-- but in those cases, you would be aware of other symptoms (for example, if vision was lost in one eye because of damage to the retina or optic nerve). I'm no eye doctor... but I am wondering if it was always there, but is more noticeable because both pupils are larger, making the difference easier to see.

Anything that works like a stimulant-- i.e. amphetamine, ephedrine, sudafed, nasal spray--- will also enlarge the pupil. If you touch something like that and then later rub your eye, that could do it...

I remember some syndrome from med school too-- where the pupillary changes are caused by syphilis....


Top
 Profile  
 
 Post subject: Re: Worried
PostPosted: Thu Nov 05, 2015 12:58 am 
Offline
Super Poster
Super Poster

Joined: Thu Aug 06, 2015 11:45 pm
Posts: 172
I am on no stimulates currently but have had good experiences with Concerta before. I am on wellbutrin and noticed a change before the first couple weeks after beginning treatment. Simultaneously I was quitting taking subs. I have been off then for like 3 months, but just started treatment with Cymbalta a couple weeks ago, and was wondering if this could be related to that.


Top
 Profile  
 
 Post subject: Re: Worried
PostPosted: Thu Nov 05, 2015 1:00 am 
Offline
Super Poster
Super Poster

Joined: Thu Aug 06, 2015 11:45 pm
Posts: 172
And I don't think I have sypillis thank goodness.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 9 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 3 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
cron
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group